Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 637-646

Probablistic convergence spaces and regularity

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164-3113, WA, USA

Received 5 February 1996; Revised 20 May 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Brock and D. C. Kent, “Probablistic convergence spaces and regularity,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 637-646, 1997. doi:10.1155/S0161171297000896